RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 1, Pages 113–142 (Mi izv3368)  

This article is cited in 3 scientific papers (total in 3 papers)

On an indeterminate $A$-integral

I. A. Vinogradova


Full text: PDF file (1920 kB)

Bibliographic databases:
Received: 20.10.1959

Citation: I. A. Vinogradova, “On an indeterminate $A$-integral”, Izv. Akad. Nauk SSSR Ser. Mat., 25:1 (1961), 113–142

Citation in format AMSBIB
\Bibitem{Vin61}
\by I.~A.~Vinogradova
\paper On an indeterminate $A$-integral
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 1
\pages 113--142
\mathnet{http://mi.mathnet.ru/izv3368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=141757}
\zmath{https://zbmath.org/?q=an:0104.27602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3368
  • http://mi.mathnet.ru/eng/izv/v25/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. T. P. Lukashenko, “Adjoint functions and integrals”, Math. USSR-Izv., 6:2 (1972), 429–443  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Petrovich, “On the representation of an $A$-integrable function by a trigonometric series”, Math. USSR-Izv., 12:3 (1978), 567–587  mathnet  crossref  mathscinet  zmath
    3. T. P. Lukashenko, “The $A$-integral and its application in the investigations of P.  L. Ul'yanov and other mathematicians”, Russian Math. (Iz. VUZ), 52:5 (2008), 67–71  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:123
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019